# SDR DHL9672264C

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Nr 2 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION AFT CARGO NR 2 DOOR FWD CUTOUT FRAME AT BOTTOM ATTACH TO LOWER FRAME.  CUT OUT CORRODED AREA OF FRAME FLANGE, INSTALLED REPAIR PER SRM 51-40-4, 22 BY 3.
